MAUDE Adverse Event Report: BIGFOOT BIOMEDICAL, INC. BIGFOOT UNITY DIABETES MANAGEMENT SYSTEM

BIGFOOT BIOMEDICAL, INC. BIGFOOT UNITY DIABETES MANAGEMENT SYSTEM
Model Number FG-300206
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypoglycemia (1912); Dizziness (2194); Aphonia (4409)
Date of Event 03/27/2022
Type of Reportable Event Serious Injury
Event or Problem Description
A customer experienced symptoms of severe hypoglycemia including lightheadedness and incoherence.The customer required assistance from their spouse who provided some carbohydrates (peanut butter crackers and milk) to treat the low glucose condition.There was no report of death or permanent impairment associated with the event.
 
Additional Manufacturer Narrative
Event description: a customer experienced symptoms of severe hypoglycemia including lightheadedness and incoherence.The customer required assistance from their spouse who provided some carbohydrates (peanut butter crackers and milk) to treat the low glucose condition.There was no report of death or permanent impairment associated with the event.Manufacturer narrative: no device issues were reported by the customer.Bigfoot conducted a thorough investigation and there was no indication that the product did not meet specification.Data logs from the patient's unity system were reviewed and showed that the patient's bigfoot unity app was not running at the time of the hypoglycemic event.The system therefore did not issue a low glucose alert during the period while the app was not running, per design.If bigfoot learns of any new information in relation to this case, another investigation will be performed, and a follow-up report will be submitted.All pertinent information available to bigfoot has been submitted.

Brand Name
BIGFOOT UNITY DIABETES MANAGEMENT SYSTEM
Common Device Name
DIABETES MANAGEMENT SYSTEM
Manufacturer (Section D)
BIGFOOT BIOMEDICAL, INC.
1820 mccarthy boulevard
milpitas CA 95035
Manufacturer (Section G)
BIGFOOT BIOMEDICAL, INC.
1820 mccarthy boulevard
milpitas CA 95035
Manufacturer Contact
kate lee
1820 mccarthy boulevard
milpitas, CA 95035
4087165600
MDR Report Key14309699
Report Number3016525500-2022-00003
Device Sequence Number17387395
Product Code QLG
UDI-Device Identifier00850003506401
UDI-Public00850003506401
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K202145
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/31/2022
Device Model NumberFG-300206
Device Catalogue NumberFG-300206
Device Lot Number10892
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 04/05/2022
Initial Report FDA Received Date05/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/04/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age55 YR
Patient SexMale